# SDR AALA20020172

- Difficulty date: February 22, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N221AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49172
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Tail Stairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, TAIL STAIRS EMERGENCY EXIT SIDE WALL LIGHTS INOPERATIVE.  REPAIRED WIRES ON TAIL STAIRS EMERGENCY EXIT SIDE WALL LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
